中大機構典藏-NCU Institutional Repository-提供博碩士論文、考古題、期刊論文、研究計畫等下載:Item 987654321/51121
English  |  正體中文  |  简体中文  |  Items with full text/Total items : 80990/80990 (100%)
Visitors : 45447659      Online Users : 4386
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version


    Please use this identifier to cite or link to this item: http://ir.lib.ncu.edu.tw/handle/987654321/51121


    Title: A note on universally optimal matrices and field independence of the minimum rank of a graph
    Authors: Huang,LH;Chang,GJ;Yeh,HG
    Contributors: 數學系
    Keywords: SYMMETRIC-MATRICES
    Date: 2010
    Issue Date: 2012-03-27 18:22:21 (UTC+8)
    Publisher: 國立中央大學
    Abstract: For a simple graph G on n vertices, the minimum rank of G over a field F, written as mr(F) (G), is defined to be the smallest possible rank among all n x n symmetric matrices over F whose (i, j)th entry (for i not equal j) is nonzero whenever {i, j} is an edge in G and is zero otherwise. A symmetric integer matrix A such that every off-diagonal entry is 0, 1, or -1 is called a universally optimal matrix if, for all fields F, the rank of A over F is the minimum rank of the graph of A over F. Recently, Dealba et al. [L.M. Dealba, J. Grout, L Hogben, R. Mikkelson, K. Rasmussen, Universally optimal matrices and field independence of the minimum rank of a graph, Electron. J. Linear Algebra 18 (2009) 403-419] initiated the study of universally optimal matrices and established field independence or dependence of minimum rank for some families of graphs. In the present paper, more results on universally optimal matrices and field independence or dependence of the minimum rank of a graph are presented, and some results of Dealba et al. [5] are improved. (C) 2010 Elsevier Inc. All rights reserved.
    Relation: LINEAR ALGEBRA AND ITS APPLICATIONS
    Appears in Collections:[Department of Mathematics] journal & Dissertation

    Files in This Item:

    File Description SizeFormat
    index.html0KbHTML495View/Open


    All items in NCUIR are protected by copyright, with all rights reserved.

    社群 sharing

    ::: Copyright National Central University. | 國立中央大學圖書館版權所有 | 收藏本站 | 設為首頁 | 最佳瀏覽畫面: 1024*768 | 建站日期:8-24-2009 :::
    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - 隱私權政策聲明